Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 189, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 16, 2021, 4:38 PM CDT for 7 counties in Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2021, 4:38 PM CDT (21:38 UTC)
- Expired
- May 16, 2021, 5:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carter County, OK, Garvin County, OK, Jefferson County, OK, Love County, OK, Murray County, OK, Pontotoc County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 104 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 5:25 PM CDT | TSTM WND GST 58 | 1 N Ringling, OK | MESONET STATION RING RINGLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.6 hours before the alert went out and 394 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
920
WUUS54 KOUN 162138
SVROUN
OKC019-049-067-085-099-123-137-162230-
/O.NEW.KOUN.SV.W.0189.210516T2138Z-210516T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
438 PM CDT Sun May 16 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northern Jefferson County in southern Oklahoma...
Southeastern Garvin County in southern Oklahoma...
Northwestern Love County in southern Oklahoma...
Southeastern Stephens County in southern Oklahoma...
Carter County in southern Oklahoma...
West central Pontotoc County in east central Oklahoma...
Murray County in southern Oklahoma...
* Until 530 PM CDT.
* At 437 PM CDT, severe thunderstorms were located along a line
extending from near Hennepin to 6 miles east of Loco to 9 miles
east of Addington to 3 miles east of Waurika, moving east at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ardmore, Sulphur, Davis, Waurika, Lone Grove, Healdton, Wynnewood,
Wilson, Ringling, Springer, Elmore City, Velma, Katie, Dougherty,
Tatums, Loco, Ratliff City, Sugden, Graham and Turner Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3469 9681 3438 9706 3398 9725 3406 9807
3437 9788 3465 9738
TIME...MOT...LOC 2137Z 259DEG 24KT 3454 9738 3431 9758 3425 9780 3416
9794
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
111 follow-up statement
085
WWUS54 KOUN 162204
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
504 PM CDT Sun May 16 2021
OKC123-162213-
/O.CAN.KOUN.SV.W.0189.000000T0000Z-210516T2230Z/
Pontotoc OK-
504 PM CDT Sun May 16 2021
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PONTOTOC COUNTY
IS CANCELLED...
The storms which prompted the warning have slowed down and are not
expected to arrive before the ending time of the warning. Therefore,
the warning has been cancelled. Be prepared for warnings in the next
few hours if storms do not weaken.
LAT...LON 3460 9694 3400 9751 3404 9785 3406 9804
3431 9777 3458 9738
TIME...MOT...LOC 2203Z 271DEG 11KT 3447 9737 3426 9766 3411 9784
$$
OKC019-049-067-085-099-137-162230-
/O.CON.KOUN.SV.W.0189.000000T0000Z-210516T2230Z/
Jefferson OK-Garvin OK-Love OK-Stephens OK-Carter OK-Murray OK-
504 PM CDT Sun May 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN JEFFERSON...SOUTH CENTRAL GARVIN...NORTHWESTERN LOVE...
SOUTHEASTERN STEPHENS...WESTERN CARTER AND WESTERN MURRAY COUNTIES...
At 503 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Hennepin to 5 miles south of Loco
to 8 miles east of Sugden, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Davis, Healdton, Wilson, Ringling, Katie, Tatums, Loco, Ratliff City,
Sugden, Graham, Pooleville, Turner Falls, Hennepin, Grady, Milo,
Cornish and Fox.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3460 9694 3400 9751 3404 9785 3406 9804
3431 9777 3458 9738
TIME...MOT...LOC 2203Z 271DEG 11KT 3447 9737 3426 9766 3411 9784
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:17 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 16, 3:17 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Norman OK
317 PM CDT Sun May 16 2021
...New LONG TERM...
.SHORT TERM...
(This evening through Monday)
Issued at 148 PM CDT Sun May 16 2021
Heavy rainfall associated with the northeastward-moving MCV has
decreased over central Oklahoma. Isolated shower and thunderstorm
development will continue through the afternoon over southwestern
and south-central Oklahoma, but with smaller coverage than
earlier. The extant flood watch for central and southern Oklahoma
will continue. Residual parts of storms that form on the NM dry
line today may make it as far as western Oklahoma with the
scenario of another MCV tomorrow morning just as likely. These
various convective initiators in the very humid air mass leads to
high pops tonight and through mid-day Monday.
&&
.LONG TERM...
(Monday night through next Saturday)
Issued at 315 PM CDT Sun May 16 2021
The wet pattern continues into the extended period as a slow moving
trough inches closer and weakens through midweek. Several rounds of
convection and heavy rainfall are likely, but pinpointing exact
timing and location will be difficult and likely dependant on
previous day's convection. It appears a round of storms is likely to
develop across the TX panhandle Monday afternoon and track across
our area Monday night. The risk of severe storms will likely be
highest across southwestern OK and western north TX where
instability will be highest. Messy storm modes are expected owing to
relatively weak mid livel flow and the fact that by the time storms
enter our area they are likely to have congealed into clusters or
line segments, perhaps with embedded supercell structures. A risk
for large hail and damaging winds will accompany these storms, with
perhaps a tornado or two possible, again mainly across our
southwestern counties. Flooding will continue to be a concern as
well with unseasonably high moisture available. The above scenario
is all contingent on sufficient airmass recovery out west in the
wake of the convection Monday morning, so expect future changes
to the forecast as the evolution of tonight's convection becomes
more clear.
By Tuesday the mid to upper flow becomes more meridional and PWATs
surge to 1.5 to near 2". This will likely lead to an increased
flood threat across portions of central, southern, and
southeastern OK where convection will either be ongoing or is
expected to develop and training storms are likely. As the main
upper wave approaches late Tuesday, renewed convective
development is also possible over western portions of the area.
By Wednesday it appears the axis of heaviest rainfall may shift just
to the south and east of our area into eastern OK and TX. However,
with the upper trough still lingering just to our west and plenty of
available mositure at least scattered showers and storms are likely
to continue through the day. The trough weakens and lifts northward
Thursday and Friday but our area still remains between a larger
trough over the western US and a ridge centered over the eastern US.
This will keep a moist airmass in place with chances for showers and
thunderstorms each day into next weekend, with the highest
chances across central and heastern portions of the area.
Ware
&&
.AVIATION...
(18Z TAFS)
Issued at 148 PM CDT Sun May 16 2021
Rain and thunderstorms along with conditions between IFR and MVFR
are likely into this evening over central and northern Oklahoma
with an exiting upper-level feature. Later tonight, rain and
thunderstorms may move into western Oklahoma with ceilings
lowering to IFR throughout central Oklahoma with MVFR ceilings to
the west.
&&
.UPPER AIR...
Issued at 345 AM CDT Sun May 16 2021
An Upper Air flight is currently not planned today.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 62 77 63 73 / 70 50 80 80
Hobart OK 61 80 61 76 / 70 30 80 70
Wichita Falls TX 64 82 65 76 / 60 50 80 80
Gage OK 58 79 57 76 / 70 30 80 60
Ponca City OK 61 77 61 76 / 70 40 80 80
Durant OK 64 78 65 74 / 60 80 70 90
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday morning for OKZ019-020-022>032-
034>048-050>052.
TX...Flood Watch through Wednesday morning for TXZ085-086-088>090.
&&
SHORT TERM...09
LONG TERM....08
AVIATION...09Hazardous weather outlook, May 16, 9:35 AM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 935 AM CDT Sun May 16 2021 OKZ004>048-050>052-TXZ083>090-171445- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 935 AM CDT Sun May 16 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Isolated severe thunderstorms are possible through the afternoon mainly across portions of southern and central Oklahoma and western north Texas. If a few storms do become severe, hail up to quarter size and wind gusts to 60 mph will be the primary threats. By mid to late evening, thunderstorms may move out of the Texas panhandle and into western and southwestern Oklahoma, and western north Texas. Damaging wind gusts up to 70 mph will be the main threat, although large hail is also possible. Storms will weaken but could still result in strong wind gusts well into the night as they move eastward toward central Oklahoma. .Heavy Rainfall... Localized flooding will be possible through tonight mainly across portions of central and southern Oklahoma. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... Thunderstorm chances will continue thru Saturday. Severe thunderstorm chances return early Monday evening to the western half of Oklahoma and western north Texas. Very large hail up to the size of baseballs, damaging winds exceeding 70 mph, and perhaps a tornado or two will be possible. Strong to severe thunderstorms will be possible Tuesday and Wednesday. Hail and gusty winds could accompany any of the stronger thunderstorms. .Heavy Rainfall... Flooding will be possible mainly along and south of Interstate 44 Monday thru at least Wednesday. Many locations across this region could receive over 3 inches of total rainfall by the end of the week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 16, 3:49 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 349 PM CDT Sun May 16 2021 OKZ037-TXZ085-086-162115- Tillman OK-Wichita TX-Wilbarger TX- 349 PM CDT Sun May 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Tillman... northwestern Wichita and east central Wilbarger Counties Until 415 PM CDT... AT 348 PM CDT, a thunderstorm capable of producing a tornado was located near Davidson, moving southeast at 15 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 50 MPH... Locations impacted include... Davidson. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are favorable for the formation of funnel clouds, but the threat posed by these funnel clouds is low. Most funnel clouds will not reach the ground. If they do, weak tornadoes with brief wind gusts in excess of 50 MPH may occur. If you observe a funnel cloud or one is reported in your area, move indoors and stay away from windows. && LAT...LON 3419 9919 3428 9915 3424 9886 3409 9897 TIME...MOT...LOC 2048Z 295DEG 14KT 3422 9913 11
Special weather statement, May 16, 3:59 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 359 PM CDT Sun May 16 2021 OKZ030-031-162130- Pottawatomie OK-Seminole OK- 359 PM CDT Sun May 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR south central Pottawatomie and central Seminole Counties Until 430 PM CDT... AT 358 PM CDT, a strong thunderstorm was located near St. Louis, moving east at 20 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Seminole, Konawa, Maud, Bowlegs, St. Louis and Lima. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3494 9687 3511 9693 3530 9659 3499 9649 TIME...MOT...LOC 2058Z 253DEG 17KT 3505 9682 11
Special weather statement, May 16, 4:06 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 406 PM CDT Sun May 16 2021 OKZ039-162130- Stephens OK- 406 PM CDT Sun May 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR central Stephens County Until 430 PM CDT... AT 404 PM CDT, a strong thunderstorm was located 5 miles southeast of Duncan, moving east at 20 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Duncan, Comanche, Velma and Loco. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are favorable for the formation of funnel clouds, but the threat posed by these funnel clouds is low. Most funnel clouds will not reach the ground. If they do, weak tornadoes with brief wind gusts in excess of 50 MPH may occur. If you observe a funnel cloud or one is reported in your area, move indoors and stay away from windows. && LAT...LON 3436 9799 3454 9799 3459 9762 3432 9761 TIME...MOT...LOC 2104Z 268DEG 17KT 3445 9791 11
Special weather statement, May 16, 4:13 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
413 PM CDT Sun May 16 2021
OKZ039>041-045-046-162145-
Stephens OK-Carter OK-Garvin OK-Murray OK-Jefferson OK-
413 PM CDT Sun May 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Stephens...
northwestern Carter...southern Garvin...western Murray and
northeastern Jefferson Counties Until 445 PM CDT...
AT 412 PM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Tatums to 4 miles southwest of Ratliff City to
3 miles south of Loco, moving east at 25 MPH. These storms have a
history of producing brief funnel clouds.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Healdton, Wynnewood, Wilson, Elmore City, Katie, Foster, Tatums,
Loco, Ratliff City, Graham, Pooleville, Hennepin, Milo, Fox and
Pernell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.
If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.
&&
LAT...LON 3472 9707 3445 9720 3420 9739 3419 9779
3438 9765 3464 9755
TIME...MOT...LOC 2112Z 259DEG 21KT 3453 9750 3440 9757 3427 9767
11Special weather statement, May 16, 4:15 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 415 PM CDT Sun May 16 2021 OKZ039-044-045-TXZ090-162130- Cotton OK-Stephens OK-Jefferson OK-Clay TX- 415 PM CDT Sun May 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR east central Cotton... southwestern Stephens...northwestern Jefferson and northern Clay Counties Until 430 PM CDT... AT 414 PM CDT, a strong thunderstorm was located near Hastings, moving east at 25 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Waurika, Comanche, Hastings, Loco, Addington, Sugden, Waurika Lake and Corum. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are favorable for the formation of funnel clouds, but the threat posed by these funnel clouds is low. Most funnel clouds will not reach the ground. If they do, weak tornadoes with brief wind gusts in excess of 50 MPH may occur. If you observe a funnel cloud or one is reported in your area, move indoors and stay away from windows. && LAT...LON 3411 9819 3438 9810 3433 9768 3406 9788 TIME...MOT...LOC 2114Z 276DEG 23KT 3423 9808 11
Special weather statement, May 16, 4:17 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 417 PM CDT Sun May 16 2021 OKZ030-031-042-162145- Pottawatomie OK-Pontotoc OK-Seminole OK- 417 PM CDT Sun May 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR southern Pottawatomie...northern Pontotoc and southwestern Seminole Counties Until 445 PM CDT... AT 414 PM CDT, a strong thunderstorm was located 4 miles north of Vanoss, moving east at 25 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Ada, Konawa, Byng, Francis, Sasakwa and Vanoss. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are favorable for the formation of funnel clouds, but the threat posed by these funnel clouds is low. Most funnel clouds will not reach the ground. If they do, weak tornadoes with brief wind gusts in excess of 50 MPH may occur. If you observe a funnel cloud or one is reported in your area, move indoors and stay away from windows. && LAT...LON 3474 9693 3494 9692 3500 9652 3470 9651 TIME...MOT...LOC 2114Z 261DEG 20KT 3482 9688 11
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 3:36 AM CDT | Flood Watch | OUN | Atoka, Bryan, Caddo, Canadian, Carter, Cleveland and 25 more | 3 days |
| May 16, 12:38 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 16, 12:48 PM CDT | Areal Flood Advisory | OUN | Comanche, Grady, Stephens | 4 hr |
| May 16, 12:52 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Johnston, Marshall and 2 more | 3 hr |
| May 16, 1:13 PM CDT | Areal Flood Warning | OUN | Cleveland, Oklahoma | 4 hr |
| May 16, 3:19 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma | 4 hr |
| May 16, 3:27 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain, Pontotoc, Pottawatomie and 2 more | 5 hr |
| May 16, 3:39 PM CDT | Special Weather Statement | OUN | Cotton | 36 min |
| May 16, 3:40 PM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| May 16, 3:49 PM CDT | Special Weather Statement | OUN | Tillman | 26 min |
| May 16, 3:59 PM CDT | Special Weather Statement | OUN | Seminole | 31 min |
| May 16, 4:06 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| May 16, 4:13 PM CDT | Special Weather Statement | OUN | Carter | 32 min |
| May 16, 4:15 PM CDT | Special Weather Statement | OUN | Jefferson | 15 min |
| May 16, 4:17 PM CDT | Special Weather Statement | OUN | Pontotoc | 28 min |
| May 16, 4:30 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 30 min |
| May 16, 4:45 PM CDT | Special Weather Statement | OUN | Seminole | 30 min |
| May 16, 5:19 PM CDT | Flash Flood Warning | OUN | Jefferson, Stephens | 3 hr |
| May 16, 5:22 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 38 min |
| May 16, 5:25 PM CDT | Areal Flood Advisory | OUN | Carter, Murray, Stephens | 3 hr |
| May 16, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Marshall | 78 min |
| May 16, 6:16 PM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 16, 6:42 PM CDT | Flash Flood Warning | OUN | Jefferson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.